# SDR ABXA20131009609

- Difficulty date: October 9, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3658530090518
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO BELOW FLOOR PANELS BETWEEN BS-1197 & BS-1605 , S88L-S88R CORROSION ON NUMEROUS CLIP NUTS AT UPPER CHORDS.  FLOOR LOCK PLATES, FLOOR PANEL FASTENER LOCATIONS.  R & R CORRODED CLIP NUTS IAW SRM 51-40-02. R & R CORRODED FLOOR LOCK PLATES AND SEAT TRACK BEAM AT STA 1480-1520, LBL 70 IAW SRM 51-40-02, CORRODED LEVEL 2, PN: 3658-53-00-90518 SEAT TRACK BEAM, LOC: 1480 TO 1520 LBL70.  ACFT WAS GROUNDED.
